# SDR JIKA2016072601

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 26,676 hours, 23,245 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 2755008003
- Condition: Binding
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH,  LANDING GEAR WAS SELECTED TO THE DOWN POSITION, THE NOSE LANDING GEAR DID NOT EXTEND.  THE PILOT PERFORMED A FLY BY OF THE CONTROL TOWER TO CONFIRM THE INDICATION. THE PILOT MANUALLY EXTENDED THE LANDING GEAR USING THE EMERGENCY PROCEDURES, THE NOSE GEAR EXTENDED AND THE PILOT RECEIVED THREE GREEN DOWN AND LOCKED INDICATION. THE PILOT LANDED WITHOUT INCIDENT. MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND WAS ABLE TO DUPLICATE THE DISCREPANCY.  MAINTENANCE FOUND THE NOSE LANDING GEAR DOOR ACTUATOR ASSEMBLY BINDING.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR ASSY.  PERFORMED GEAR SWINGS AND OPERATION WAS NORMAL.
